# SDR DL764071347

- Difficulty date: October 13, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 24,944 hours, 7,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: Q
- Condition: Inoperative
- Location: R/H Mid Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS IN RT MID GALLEY INOP.  RELAMCPED AND OPS CHECK GOOD.
